# SDR DALA1023925809

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 28,626 hours, 8,996 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND PUNCTURE IN LOWER SURFACE OF  RT WING INBD MAIN FLAP T/E PANEL. REPAIRED IAW SRM 51-70-17 PARA 4, AMM 51-21-10-377-003, TABLE 701.
